# SDR CALA2013080890256

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 78,728 hours, 23,803 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT WON'T LOCK ON TRACK ROLLING FREE, F/O SEAT.  REPLACED F/O SEAT IAW AMM, OPS CHECK OK.
